[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.167.142.229. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1968

METROPOLITAN DERMATOLOGICAL SOCIETY OF LOS ANGELES

Arch Dermatol. 1968;98(2):215-218. doi:10.1001/archderm.1968.01610140113027

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

The Los Angeles County Medical Association May 23, 1967

Sarcoidosis. Presented by John W. Carney, MD.  The patient is a 30-year-old Caucasian housewife with a complaint of one month duration of "spots on her legs." In February 1967 she noticed asymptomatic, reddened discolorations of her legs extending from the knees to the ankles.Past history revealed she had taken "nerve pills" (meprobamate) prior to the onset of eruption. In February 1967 she had nausea, mild fever, and yellow sclerae. In March 1967 she received oxytetracycline (Terramycin) for an upper respiratory infection.There was a history of migraine headaches, hay fever, and asthma in the family.Dermatological examination on March 9, 1967 revealed involvement of the legs from the knees to the ankles both anteriorly and posteriorly with dime-size and larger, spotty, irregularly outlined, noninfiltrated, erythematous, slightly purpuric lesions.

Laboratory Data.—  The family physician stated that in July 1966 the protein-bound

First Page Preview View Large
First page PDF preview
First page PDF preview
×